Skip to Main content Skip to Navigation
Journal articles

Singular mean-field control games

Yaozhong Hu 1 Bernt Øksendal 2 Agnès Sulem 3
3 MATHRISK - Mathematical Risk Handling
Inria de Paris, ENPC - École des Ponts ParisTech, UPEM - Université Paris-Est Marne-la-Vallée
Abstract : This article studies singular mean field control problems and singular mean field two-players stochastic differential games. Both sufficient and necessary conditions for the optimal controls and for the Nash equilibrium are obtained. Under some assumptions the optimality conditions for singular mean-field control are reduced to a reflected Skorohod problem, whose solution is proved to exist uniquely. Motivations are given as optimal harvesting of stochastic mean-field systems, optimal irreversible investments under uncertainty and mean-field singular investment games. In particular, a simple singular mean-field investment game is studied, where the Nash equilibrium exists but is not unique.
Document type :
Journal articles
Complete list of metadata

Cited literature [26 references]  Display  Hide  Download
Contributor : Martine Verneuille <>
Submitted on : Wednesday, October 18, 2017 - 12:14:46 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:17 PM
Long-term archiving on: : Friday, January 19, 2018 - 12:46:46 PM


Files produced by the author(s)




Yaozhong Hu, Bernt Øksendal, Agnès Sulem. Singular mean-field control games. Stochastic Analysis and Applications, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2017, 35 (5), pp.823-851. ⟨10.1080/07362994.2017.1325745⟩. ⟨hal-01614747⟩



Record views


Files downloads